# SDR FDEA200910143571

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 310.5 TO 324 RBL 30 HAS AREAS OF CORROSION AROUND NUT PLATES.  (OUT OF LIMIT)  REMOVED FLOOR SUPPORT (CHANNEL)  IAW SRM 51-40-02.  FABRICATED IAW SRM 51-10-02.  INSTALLED NEW FLOOR SUPPORT (CHANNEL)  STA 310-324, RBL 24, IAW SRM 51-40-02.  CATEGORY "A". MAJOR REPAIR.
